Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation during urination?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9945 Questions

default
Posted on Tue, 27 Oct 2015 in Urinary and Bladder Problems
Question: Sometimes i get burning urniation which is exactly the same as cystitis.
It burns badly and comes out very little, i use all the right vaginal soaps, however its becoming more regular and the other night even woke me up. I always go to the toilet after sexual intercourse to flush out.
Is this due to me not drinking enough water? So my urine is acidy?
Its diffrent to cysitis in the way it doesnt last very long. I will take a couple of ibruprofen and a few glasses of water to wash myself out and my wee goes back to normal. However its getting that regualr i dread going to the toilet due to it possibly stinging.
doctor
Answered by Dr. P. T. Patil 31 minutes later
Brief Answer:
You have UTI.

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you are getting UTI off and on and needs to be eradicated completely..

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefixime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water .To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 hours later
Please can you give me a second opinion on something? I was waiting for a reply from a doctor but she is no longer replying.
M
! I have almost like skin tags around the opening of my vagina, they cover the hole and when I self examine with legs open I front of the mirror and I push they move. I have a partner and we have no problems with sex, I have also noticed lumps at the back of my throat and floor of my mouth I'm not sure if they are connected. Could this be due to the pill? I am on microgynon and have had bad side effects from it and now stopped taking it, I wasn't sure if this was happening due to the hormones, i have attached photos
doctor
Answered by Dr. P. T. Patil 46 minutes later
Brief Answer:
Consult qualified ENT surgeon .

Detailed Answer:
Hello
Thanks for follow up and uploading photos .
The lumps at the back of throat are due to infection in oral cavity and can not be due to drug that you are taking .
As regards the skin tag around vaginal opening it may be Labia Minora and needs t be confirmed by a Gynecologist ,
Thanks and Regards.
Dr.Patuil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 5 minutes later
An std infection? And a previous doctor said that the lumps in my vagina is my hymne, do you not agree?
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
Hymen can be confirmed only by clinical examination by Gynecologist.

Detailed Answer:
Hello
Thanks for follow up .

As regards the lump being Hymen It can be confirmed only on clinical examination by a qualified Gynecologist .
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Microgynon

doctor1 MD

Hi Doctor, I have recently starting to notice my hair looking thinner on one side of my head.
I have read online about some reasons why this might be, stress, hormonal imbalence etc. I am taking the pill, Microgynon 30, but recently have not been taking it correctly. Could this have created a hormonal imbalence which may cause hair loss? Also what other reasons might be causing it? And what could I do to stop it?

doctor1 MD

Hello, Every time I have sex, I bleed. It's not a huge amount but it's definitely there. It's not to do with 'rough' sex either. I had an sti test and all came back fine... so went today for a smear. The doctor said there was a lot of discharge...

doctor1 MD

i am 50 and trying to ivf but my uterus lining is not lining up to 8 for normal pregnancy . i am told that my lining can only reach 5.2. I want to know what i can do to improve my lining and pregnancy i just need piratical advise what to do what...

doctor1 MD

hello doctor, I am having some bouts of emotional imbalance and alot of pimples on my face. I have not used any hormonal preparations before can I use microgynon to balance my hormones

doctor1 MD

Hi, i take Microgynon, the contraceptive pill. My last period was about 4 weeks ago and my next one is due today, ive never had a missed or late period on it. The last 2 weeks ive been having headaches every day, im hungry all the time, i need to go to the toilet a lot, and i feel really hot. My period still hasnt started yet and my cervix feels high up, i can also feel a bump on it and a scratch like line? Ive taken a pregnancy test last week and it was negative? Im starting to think i an pregnant though? Any ideas? Many thanks

doctor1 MD

i have just been diagonised with PCOS . i hear that the main problem is cysts in the ovaries, and insulin resistance , therefore my doctor has put me on the Microgynon 30 pill ... i ve put on loads of weight, and ive been reading feedbacks on the Microgynon pill saying that you gain loads of weight. which ive worried about because im trying to loose weight. will the pill increase insulin so that i dont put on weight? and if put on the pill, having a good diet and exercise, will that make me loose the weight?